• Amused
  • Angry
  • Annoyed
  • ArrgPirate
  • atwork
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • deejayn
  • Depressed
  • Down
  • drinking
  • Drunk
  • eating
  • editing
  • Embarrased
  • Enraged
  • Friendly
  • gamingpc
  • gamingps
  • gamingsteam
  • gamingxbox
  • Geeky
  • Godly
  • Happy
  • hatemailing
  • Hungry
  • Innocent
  • lagging
  • livestreaming
  • loving
  • lurking
  • Meh
  • netflix
  • nostatus
  • Poorly
  • raging
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • trolling
  • Wtf
  • youtuber
  • zombies
  • Results 1 to 7 of 7

    Thread: TRT, Fucking bullshit ass gyno

    1. #1
      Junior Member
      This user has no status.
       
      I am:
      Awesome
       
      GainesvilleUSA's Avatar
      Join Date
      Aug 2020
      Posts
      24
      Post Thanks / Like
      Rep Power
      121

      TRT, Fucking bullshit ass gyno

      What's up brothers, so I'm on TRT only 100/week/cyp. Literally did my first shot of an additional 200 to try and begin higher test dosing before my Var lands, and out of fucking nowhere gyno. Am I just sensitive as shit or is that even close to normal for anyone? I have adex on hand and it just seems to be pretty well under dosed. It does work but I have to take like 2 or 3 alleged 1mg tablets for it to be effective. I discontinued further injections for a week my TRT included. Dosed my TRT dose this past Saturday and as of yesterday I have a little sensitivity, I'm assuming my levels just peaked again and my levels are still somewhat supraphysiological still. I'm fucking pissed for real, I don't even know how to pursue running gear at this point if my body can't handle 300 test. Could it have been that I need to spread the dosing out a bit more so I don't peak as hard ? Should I just stick to running lower test and adding compounds like EQ, Mast, Primo, Var?? Please shoot me some guidance brothers I'm super disappointed and I don't really know how to move forward thanks.
      All stops, Gainesville, USA, please exit to the right, happy training!

    2. Thanks JOKR thanked for this post
      Likes JOKR liked this post
    3.    Sponsored Links

      ----
    4. #2
      BOP SPONSORS
      This user has no status.
       
      I am:
      ----
       
      JOKR's Avatar
      Join Date
      Mar 2020
      Posts
      2,735
      Post Thanks / Like
      Rep Power
      48248
      Some people are just prone. Gyno can be e2 and/or PL induced. In this case we can assume e2. Of course it’s always safe to run bloods, “treat” with AI and fun again in 2-4ish weeks to see where it is.

      You are learning about your body. You seem sensitive and might want to make sure you have an AI always on hand.

      Also did you pin the 200mg all at one time? Might want to be more prepared and have your dosages, schedule etc all laid out before starting.

      I would say go back to TRT and see if it subsides. If not you might need an AI for a short time. Some guys even use Nolva or Letro. Depends on the individual and what kind of works for them.

      BUT, moving forward, run a lab and test e2 and PL just to make sure. See where the e2 is at and that will help you decide on a future dose. But you could pop asin 12.5mg eod for a week and see what happens. Much harder on asin to crash e2. With adex it can happen faster than you can blink.

      Let us now how it pans out and keep us posted.


      SXRIPT TRT, Fucking bullshit ass gyno
      “Where everyone can afford it and enjoy it.”

      PM me with any questionsTRT, Fucking bullshit ass gyno
      Email Red Bird for list TRT, Fucking bullshit ass gyno redsxript@ctemplar.com

    5. ----
    6. #3
      Senior Member
      is hung over.....but it was fun!
       
      I am:
      ----
       
      cyberninja's Avatar
      Join Date
      Jul 2018
      Posts
      846
      Post Thanks / Like
      Rep Power
      17012
      I’m estrogen sensitive myself. Aromasin is my go to.... and I add nolvadex if I notice any swelling in the nipple. Nolvadex is a serm that binds to the receptors in breast tissue preventing the aromatase enzyme from doing what it does.


      Sent from my iPhone using Tapatalk

    7. ----
    8. #4
      Member
      This user has no status.
       
      I am:
      ----
       

      Join Date
      Feb 2018
      Posts
      320
      Post Thanks / Like
      Rep Power
      1329
      Quote Originally Posted by GainesvilleUSA View Post
      What's up brothers, so I'm on TRT only 100/week/cyp. Literally did my first shot of an additional 200 to try and begin higher test dosing before my Var lands, and out of fucking nowhere gyno. Am I just sensitive as shit or is that even close to normal for anyone? I have adex on hand and it just seems to be pretty well under dosed. It does work but I have to take like 2 or 3 alleged 1mg tablets for it to be effective. I discontinued further injections for a week my TRT included. Dosed my TRT dose this past Saturday and as of yesterday I have a little sensitivity, I'm assuming my levels just peaked again and my levels are still somewhat supraphysiological still. I'm fucking pissed for real, I don't even know how to pursue running gear at this point if my body can't handle 300 test. Could it have been that I need to spread the dosing out a bit more so I don't peak as hard ? Should I just stick to running lower test and adding compounds like EQ, Mast, Primo, Var?? Please shoot me some guidance brothers I'm super disappointed and I don't really know how to move forward thanks.
      To be on the safe side, I would always recommend definitely having prescription grade anastrozole (anti e), on hand. That way you absolutely know it is real and will work.

      In addition, if you feel the gyno, just know that when you pop a 1mg tab of Arimidex, it will take up to a day or so to feel it working. It doesn't happen immediately. Hormones take a while to balance and take effect in the body. Just keep this in mind. Hope this helps.

      Sent from my HD1907 using Tapatalk

    9. Likes cyberninja liked this post
    10. ----
    11. #5
      BOP VETERAN
      is an OG
       
      I am:
      Godly
       
      bigpapapumpaf's Avatar
      Join Date
      Sep 2014
      Location
      Florida
      Posts
      1,676
      Post Thanks / Like
      Rep Power
      25334
      Toss the adex and start aromasin.

      Explain what you're calling gyno. Do you have puffy nips or sensitive nips?

      Are you on Rx TRT or what? Do you have baseline labs?

      BPP
      BPP

    12. Thanks Marine thanked for this post
      Likes MasterBlaster805, Marine liked this post
    13. ----
    14. #6
      Junior Member
      This user has no status.
       
      I am:
      ----
       

      Join Date
      Oct 2020
      Posts
      3
      Post Thanks / Like
      Rep Power
      10
      Man I hear ya. I started 4 weeks ago with 100mg E every week. Had to get adex, nolva and letro because i started getting their water weight around the nips. Continuing now at 1mg adex a week and hoping for the best. Sucks being more prone to e2

    15. ----
    16. #7
      Senior Member
      This user has no status.
       
      I am:
      ----
       
      Jetblack14316's Avatar
      Join Date
      Oct 2018
      Posts
      755
      Post Thanks / Like
      Rep Power
      40624
      Hope you fella's get it under control. I had to deal with it for a very long time and just recently had surgery to have my glands removed completely. I already had slight gyno when I was younger and then using AAS just made it worse. I also think if you were at a higher body fat and have a shit diet that it will increase your E2 and cause the onset of these things. Even using TRT dose, if you start using AAS while you are at a high BF it can cause issues. Some people are also willing to accept that they are at a BF % that is too high to start AAS.

      Moral of the story is if you have legit lumps under your nipples, those bad boys will be real hard to get rid of. If you on 100mg using using Asin, Nolva, and Letro...you have other problems you need to consider and I'd probably just stop running the TRT unless it's detrimental to your health until you get other things in check.

    17. ----

    Tags for this Thread

    Bookmarks

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •